... irritability and overall mood. He is like a different person. Any suggestions?
anti-seizure medications are like a whole different breed. I've had several friends on these types of medications and 1 I believe was on Keppra and yes his tempers were bad. My husband was on Well button for a short time years ago to quit smoking and he became like a stranger. Educate yourself on the drug, statistics and all that you can learn about it. Maybe set a medical consultation up with his doctor and hopefully you can find some relief. In general, men as a whole do not like taking mind altering drugs or drugs of this nature especially anti-depressants. It's in their nature to be in control and some men have truly twice the side effects than a woman. Hopefully you can find some relief soon and he will be better.
Jacki; I do agree with the other post, But is also quite Posible that he may have to be changed but give his system a good trial another 7 days at least and if still problems or even in a few days if it continues to make even angrier etc, you should talk to the doctor and let him or her know what is going on, There are many other options that he has not tried yet. So just see if it does not get better in a few more days. CHUCK1957
Personally I have had the worst experience with keppra the generic brand and if I had known the side effects I would have refused the medication. It was my first ever seizure about 3 weeks ago now and another one the very next day. That drug changed my life I would say for the worst.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jun 2010 • 1 answer
Updated 9 Apr 2012 • 3 answers
Updated 20 Aug 2012 • 1 answer
Updated 29 Jan 2013 • 2 answers
Updated 18 Dec 2016 • 1 answer